I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Very regular weeing

User
Posted 08 Aug 2021 at 20:32

Had Radiotherapy including Bracky treatment in January. Last 2 months have had a burning sensation when weeing together with going to wee many times a day. Had a number of different  antibiotics and creams but no real improvements. Suspect part of problem was insertion of a capherter during the operation. Has anyone experienced similar problems.

User
Posted 09 Aug 2021 at 07:26
You have had a number of antibiotics which seems to indicate the docs think you have an infection?

If so have they cultured it and tested for antibiotic resistance,? It's essential to get the correct antibiotic with a urine infection.

User
Posted 09 Aug 2021 at 09:16
Thanks, the doctors have taken samples and sent away for review. One doctor mentioned my White blood cells were low. Nothing seems to have worked to date.

From my side it worries me I am weeing so much.

User
Posted 09 Aug 2021 at 10:16

Hi kennard

Bracky was in January we are now in August, and your current problems started in June. I think your problems are unlikely to be directly connected with the operation, and extremely unlikely to be to do with the catheter. I was self catherising for a few weeks and putting a catheter in and out is very easy and unlikely to cause trouble.

If the problem had started straight after the op or within a month I would have attributed it to that.

Hope a solution is found. 

Dave

 
Forum Jump  
©2021 Prostate Cancer UK